# SDR UIEA2012041900136

- Difficulty date: February 27, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 80,207 hours, 14,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS INOPERATIVE.  ROWS 2, 7, &11.   R & R LAMPS. OPS CHECKED NORMAL IAW AMM 33-51-07.
